# SDR 2006FA0001170

- Difficulty date: November 17, 2006
- Submitted: December 1, 2006
- Operation: General aviation
- Aircraft: N11047
- Make and model: Hughes 269C
- Aircraft serial: 211031
- Aircraft time: 2,701 hours
- Engine: Lyc HIO360C1A
- Engine time: 2,701 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 269A5472
- Condition: Broken
- Location: Fuselage
- Part time: 2,701 hours
- Component: Clutch Control, Hughes
- Component part number: 269A5491
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE BELT DRIVE CLUTCH ACTUATION SYSTEM CABLE PULLEY BRACKETS (1 OF 2 P/N 269A5472) BROKE CLEAN ACROSS BETWEEN THE PULLEY AND ITS FRAME MOUNT HOLES DURING THE PROCESS OF ENGAGING THE ROTOR SYSTEM. DURING THE SUBSEQUENT ATTEMPTED TAKEOFF THE OPERATOR NOTED THAT ROTOR RPM WOULD BLEED OFF RAPIDLY DUE TO DRIVE BELT SLIPPAGE WHEN THE COLLECTIVE CONTROL WAS RAISED. THE OPERATOR ABORTED THE TAKEOFF ATTEMPT, SHUTDOWN THE AIRCRAFT, AND INVESTIGATED THE PROBLEM THEN NOTIFIED REPAIR PERSONNEL. THE BRACKET AND THE PULLEY (P/N MS20219-4) WERE THE ONLY PARTS DAMAGED IN THIS ASSEMBLY AS A RESULT OF THIS FAILURE.
